15 Comments

  1. David Jiang
    April 28, 2010 @ 9:44 am

    Hi, Doctor,

    I did not notice my dizzness until I had a bad fall and injuried many parts of my body. My question is if the dizzness will go away if I stop using Rogaine or Rogaine does have a permanent affect on my hearing structure and i need to see my physician to treat it. How does Regaine cause the dizziness?

    Thanks.

    David Jiang

  2. Bill - Managing Publisher
    April 28, 2010 @ 2:16 pm

    David,

    The dizziness you’re experiencing should go away upon stopping Rogaine and I don’t believe it would have any permanent affect on your hearing. However, be sure to speak with your physician about your concerns and I’m sure he/she will help to alleviate them.

    Best wishes,

    Bill Seemiller – Managing Publisher of this Community

  3. Richard
    May 17, 2011 @ 11:26 am

    Hi Doctor,

    I applied 1ml Minoxidil 5% solution to my head and found that I suffered dizzyness/light headed sensation only, no heart issues.

    I had taken ibuprofen that day also (which i think also lowers blood pressure) – could that have caused it? I am worried I may be causing harm to myself if I use Minoxidil again. I was thinking of trying a half ml topical application with no other drugs being used to see?

    Thanks,
    Richard

  4. David aka - TakingthePlunge
    May 19, 2011 @ 3:28 am

    Richard,

    This article was published on behalf of Dr. Shapiro but he does not receive updated comments. If you experienced dizziness from a single application of Rogaine I highly recommend consulting with your physician prior to using it again. I also suggest posing your question in a discussion thread on our Hair Restoration Forum and social network. Many of our recommended physicians participate regularly and may be able to answer your question regarding ibuprofen.

    David (TakingThePlunge)

  5. tracy
    May 26, 2014 @ 10:51 pm

    I recently purchased a cvs brand of rogain for men and experienced dizziness will the dizziness go away after continued use. If not what other hair growing products are out there for people who suffer with hair loss?

  6. David aka - TakingthePlunge
    June 3, 2014 @ 4:44 am

    Tracy,

    Dizziness is a known side effect of Rogaine. Patients who experience this are advised to discontinue use.

    Minoxidil is the only topical clinically proven and FDA approved for use by both males and females with hair loss. However, there are natural/herbal alternatives that you may find effective. You can find the most credible of these at our online hair loss treatments shop.

    David

  7. peyman
    October 19, 2014 @ 6:18 pm

    Hi doctor,

    I have used Rogaine for 4 months and I have heart palpitation, irregular heart beat, dizziness, feeling like fainting, feeling like nausea, stomach bloating. I have stopped using it for 2 days.
    I have seen my doctor several times and he says your heart and general health is all right. I have done all heart tests.

    How long you think it takes me to get rid of all symptoms?
    I would be thankful if you can help me.

  8. David aka - TakingthePlunge
    October 22, 2014 @ 2:43 am

    peyman,

    I am not a physician and cannot speculate about how long your side effect may last after stopping Rogaine (minoxidil). Generally speaking, side effects of topical minoxidil tend to me mild and quite rare.

    Normally, I would recommend anyone suffering from side effects of any hair loss treatment to discontinue use and consult with a physician. It sounds as if you have already done everything right and have received a clean bill of health.

    I am not aware of any permanent side effects from Rogaine. Thus, I’m sure that in time your side effects will subside.

    David

  9. David aka - TakingthePlunge
    October 22, 2014 @ 2:45 am

    peyman,

    I am not a physician and cannot speculate about how long your side effects may last after stopping Rogaine (minoxidil). Generally speaking, side effects of topical minoxidil tend to be mild and quite rare.

    Normally, I would recommend anyone suffering from side effects of any hair loss treatment to discontinue use and consult with a physician. It sounds as if you have already done everything right and have received a clean bill of health.

    I am not aware of any permanent side effects from Rogaine. Thus, I’m sure that in time your side effects will subside.

    David

  10. Anoush
    December 27, 2014 @ 5:24 am

    Hi Peyman,
    Did your heart palpitations go away? I have used topical minoxidil (Rogaine) for less than 3 weeks and got the palpitaiond. I have stopped using it for 4 days now, and it is not much better. Just saw your post and wanting to know if yours is better and if yes how long did it take to go away?

    Thanks,

    Anoush

  11. Rose
    April 27, 2016 @ 9:59 pm

    I was using Rogaine 5% for about a month or so and started getting dizzy spells. I was wondering would it take that long for the symptoms to occur or is it something else.

  12. Adnan
    June 19, 2016 @ 2:32 am

    Hello Everyone.. I am living in Singapore and I started using monxidil 0.2 % last year in August 2015 and after 2 months I had vertigo Attack as I woke up in the morning. While turning towards right side I felt extreme dizziness and almost fainted . The stituation got better after 2 weeks. I informed my GP about using Regaine but he said its fine so continued Regaine Un aware after that.
    But this year in April 2016 I got nausea and dizziness again one night after dinner. So I rushed to emergency. They gave me some medicine to clean my stomach and referred me to ENT.She did my hearing test and I was found to have asymmetric hearing mild hearing loss( high frequency). Doctor prescribed labryhthitis and told me to stop Regaine. She was also interested to know the side effects and searched online about it and told me that this could cause hearing loss. My vertigo is slightly getting better after 3 months but I heard it takes a Long time to get completely stable. Doc has asked me to have hearing test after 1 month again…
    Anyone else had same effects ??

  13. BT
    July 19, 2016 @ 1:47 am

    Hi
    I started using minidoxil solution 2 months ago and started getting spells of vertigo a month ago. It started as vertigo on turning head and I am now referred to an ENT. The dizziness spells have lasted for over a month. Anyone else having same issues?

  14. Bepando
    November 26, 2016 @ 1:37 am

    I used Rogaine foam on scalp for 2 weeks. I get nausea, dizzy and fainted at work. I also think my heart beats fast. Also, Rogaine causes anxiety. I’ve stopped for 4 days now, and I think I’m improving but my mind is still messed up.

    I went to the doctor after I fainted and got all lab tests done and my health is normal. I will never use this toxic drug again. It’s very dangerous and damaging to the mind.

  15. mohojo
    October 12, 2017 @ 9:48 am

    I am relieved to know what has probably been causing my scary symptoms! I am a 42 year old female and one day, after a few months of intermittent use of Minoxidil, I fainted. I recovered immediately but my heart was pounding and I was very dizzy so I called my nurse line. She told me to come in and I almost fainted again while on the phone with her. I had my husband come home from work so he could drive me to urgent care and in the car I started to get mild chest pain with a heavy feeling in my chest. I was so scared!

    Well they did all the tests on me and said I was healthy and my heart and lungs were fine. Well it didn’t go away. For the next week I continued to have dizzy spells and sudden pounding heart beats which would send me into panic attacks. I went to my doctor who said I had anxiety and panic attacks and prescribed me Zoloft. Over the next 2-3 weeks my symptoms slowly started to get better. Then last night I used Minoxidil again for the first time and I woke up with a dizzy spell! I got heart palpitations and rapid heart beat this morning and of course started to freak out. What the hell is this!!!???

    So I went through my food and drugs to see what I did new recently. I remembered the Minoxidil and checked the side effects. What a relief to find that every side effect listed is what I have! I can now be at ease to know this isn’t my heart, brain or lungs or arteries etc. Now to wait another three weeks for this feeling to go away.

    I’M NEVER USING THIS PRODUCT AGAIN!

Leave a Reply

Your email address will not be published. Required fields are marked *